Tiffany Dover was addressing a press conference when she lifted her hand to her head, apologised, and said she was feeling dizzy.
A nurse at a Chattanooga hospital in Tennessee, the United States fainted at a press conference after receiving the Pfizer-BioNTech coronavirus vaccine shot. The nurse, Tiffany Dover, was addressing a press conference when she lifted her hand to her head, apologized, and said she was feeling dizzy.
“Sorry, I’m feeling really dizzy,” the nurse is heard saying before walking away and fainting on live TV. In the video, she can be seen fainting as doctors catch her and lower her to the ground.
While addressing the press conference, Tiffany Dover said, “All of my staff, you know, we are excited to get the vaccine. We are in the COVID unit, so, therefore, you know, my team will be getting the first chances to get the vaccine.” It was when she passed out.
According to a report in AP, Tiffany Dover later explained to reporters afterward that she has a condition that sometimes causes her to faint when she feels pain.
After recovering, she said, “It just hit me all of the sudden, I could feel it coming on. I felt a little disoriented but I feel fine now, and the pain in my arm is gone.”
The video of the nurse fainting circulated widely without context, with some social media users expressing apprehentions over taking the vaccine.
Today a Tennessee nurse #TiffanyDover passed out on “live” TV after taking the #COVID19Vaccine. Yesterday two healthcare workers who got the vaxx were hospitalized. This is only Week #1. These are the cases that we should be getting alerts about. #brandyvaughan pic.twitter.com/iKVeGaGRi2
— JLB (@jbellamar December 18, 2020
Tiffany Dover, a nurse in the Covid-19 unit passes out on live TV after taking vaccine in Chattanooga, Tennessee.
She is feeling better. ????#COVID19 #vaccine #Tennesseepic.twitter.com/Bq2IAvAYwL
— ~ Marietta (@MDavisbot December 18, 2020
The United States Centers for Disease Control and Prevention (CDC says it has received reports of people fainting after nearly all vaccines, and scientists believe it is due to pain or anxiety associated with the vaccination process.